hypercoagulable state with art
Sep 2, 2007
Are there any HIV classes or individual drugs that cause an increase in clotting disorders such as DVTs?
Response from Dr. Henry
There hasn't been a clear link between any of the HIV drugs and a hypercoagulable state though protease inhibitors can lead to an increased risk of bleeding in hemophilia patients. Increased risk for deep vein thrombosis or thrombotic thrombocytopenia purpura have been reported in the setting of HIV infection but not generally related to antiretroviral therapy. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hpv After Sucking Penis Sign Of HIV AIDS
- Itchy Rash After Swallowing Precum Does It Mean I Have HIV
- Swollen Lymph Glands After Rubbing Vagina Worried I Have HIV
- White Discharge After Nipple Biting Worried I Have HIV
- Does Apple Cider Vinegar Get Rid Of Genital Warts?
- How Long Does It Take For The Results Of A Hepatitis B Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.